Asthma and Blue Veins

Thanks to all those who replied to my last post regarding Singulair.

I had to stop taking it, it made me feel terrible, tearful and muscle aches returned. I am now back to just having blue reliever (Bricanyl) inhaler again.

I went back to the doctor again and had been hoping to try another inhaler as I have a heavy feeling in my chest and am 90% sure this is asthma. He didn't prescribe me another preventer inhaler - is this normal? He is referring me to a specialist for lung function tests.

Thing is, I now have at least a couple of weeks to wait for that appointment and breathless on a daily basis. He says it is fine to use Bricanyl up to four times a day/as required but I didn't think this was advisable? Thoughts please?

Another thing I wanted to ask, has anybody experienced prominent blue veins across their chest and arms as part of their asthma?

Thanks in advance... :-)

1 Reply

  • Me and my 14yr old son have very prominent blue veins, both of us on our arms and me on my hands. Dont know why - maybe linked to thin skin?? Sorry I cant be of more help.

You may also like...